# SDR VNAA2017121399902

- Difficulty date: December 13, 2017
- Submitted: December 14, 2017
- Operation: Air carrier
- Aircraft: N215PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7880
- Aircraft time: 33,251 hours, 33,216 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Part number: 601R3180783
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR INTERNAL FRAME CORRODED. LOCATED AT CENTER-LINE JUST BELOW PASSENGER DOOR HANDLE HOUSING. C/A: INSTALLED NEW FRAME IAW CRJ200 SRM 51-42-06 AND 51-42-21 AND 51-77-00.
